# SDR UIEA2011072700374

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 51,904 hours, 7,862 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, MX REPORTED RT INBD MID FLAP - T/E OF COVE PANEL - DEFORMATION (4 PLACES) WBL347.55, MEASURING 4.0 IN. LONG X 0.375 IN. DEPTH (UPWARD DEFLECTION) (REF FIG 3).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) PER PART 2 AND PERMANENT REPAIR IAW PART 3 PRIOR TO THE ACCUMULATION OF 1,000 (FLIGHT HOURS) AFTER PART 1.)
